MathSciNet Relay Station
MathSciNet bibliographic data
MR1196989 (94g:14023) 14J70 (14M15 15A15)
Gelʹfand, I. M.; Kapranov, M. M.; Zelevinsky, A. V. Hyperdeterminants. Adv. Math. 96 (1992), no. 2, 226–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement